hi, i finished my first yasmin package three days ago and i got the withdrawal bleeding. the problem is, i thought that it was my menstrual bleeding and started the pills again. how will this effect my cycle? if i stop taking pills again (i only took one) will i have my period in its regular time? i'll be really glad if you could help me.
So, you start bleeding when you were taking the last week of pills? And then you started a new pack?
Just keep taking the pills. It shouldn't really mess with the cycle that much. You may continue to have some bleeding but just keep taking those pills. Make sure you finish the pack (even that last week...) so you don't mess with you bleeding.
Some people skip those last week pills to skip a period, and that would be the only time to do that.
Anyways- just keep going with those pills to stay protected!
since i started yasmin about a month ago everything was going good untill last night i started passing large blood clots and having very painful cramps i started my period a week early and my bleeding is VERY heavy i also only have one kidney what do i do??